MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS DIAPHYSEAL SEGMENT; PROSTHESIS KNEE

ZIMMER BIOMET, INC. OSS DIAPHYSEAL SEGMENT; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure one year post implantation due to loosening of implant.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - medical product: oss porous im stem catalog # 150381 lot # 414120 oss 7cm segmental femoral rt catalog # 150354 lot # 542380 oss por straight stem 16.5x150 catalog # 150451 lot # 183380 oss non-mod tib plate long 63 catalog # 150419 lot # 443540 oss tibial poly bearing 14mm catalog # 150411 lot # 063740 allen medullary cement plugs 1-16 mm diameter flange/8 mm diameter core store in cool dry place catalog # 00801102016 lot # 64325372 g2: australia reported event was confirmed by review of medical records provided.Visual examination of the returned product found that it shows signs of being implanted discoloration / foreign material / scratched and explanted.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.X-ray review indicates there is extensive radiolucency along the femoral implant which is loose as noted.Overall alignment of the right knee arthroplasty is maintained if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS DIAPHYSEAL SEGMENT
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19805057
Report Number0001825034-2024-01887
Device Sequence Number15334758
Product Code JDI
UDI-Device Identifier00880304239982
UDI-Public(01)00880304239982(17)270925(10)899890
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K002757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150482
Device Lot Number899890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale